# SDR DALA2021070203671

- Difficulty date: November 14, 2020
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 64,112 hours, 29,458 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 35
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 CRACK FRAME 35 CRACK FOUND AT HOLE B. CORRECTIVE ACTION: REPAIRED PER DELTA WORKCARD AMDS 5311-01171-04B. (1655853)
